# SDR CALA2019101801771

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT AT STA 947.5 + 5 RBL53 .  REMOVED CORROSION ON FLOOR SUPPORT ( INNER CHORD ) AT STA 947.5+ PER REF. B737-800 SRM 53-70-15. REMOVED AND REPLACED INNER CHORD ( P.O#1637761) AS PER B737-800 SRM 51-40-02 AND DRWG#147A8501 DATA WAS TRANSCRIBED FROM PAPER DOCUMENT  : RBL 53 AS PER B737-800 SRM 51-10-02. FOUND TO BE OUT OF LIMITS.
